# SDR TWAA9806514

- Difficulty date: April 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929L
- Make and model: Doug DC-9-32
- Aircraft serial: 47174
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 937-965
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 16 MAINTENANCE CHECK, FOUND AT STA 937 TO STA 965, CABIN FLOORBEAM CAP WITH METAL REMOVED BEYOND LIMITS FOR CORROSION REMOVAL.  INSTALLED NEW SECTION AT FLOOR SUPPORT PER SRM 53-05, P21, ITEM 6A, AND ARA 10993.  ACFT TT:  75,041 HOURS.  ACFT TC:  81,086.  (X)
